Groupoïdes symplectiques
Publications du Département de mathématiques (Lyon), no. 2A (1987), p. 1-62
@article{PDML_1987___2A_1_0,
     author = {Coste, A. and Dazord, Pierre and Weinstein, A.},
     title = {Groupo\"\i des symplectiques},
     journal = {Publications du D\'epartement de math\'ematiques (Lyon)},
     publisher = {Universit\'e Claude Bernard - Lyon 1},
     number = {2A},
     year = {1987},
     pages = {1-62},
     zbl = {0668.58017},
     mrnumber = {996653},
     language = {fr},
     url = {http://www.numdam.org/item/PDML_1987___2A_1_0}
}
Coste, A.; Dazord, P.; Weinstein, A. Groupoïdes symplectiques. Publications du Département de mathématiques (Lyon), no. 2A (1987), pp. 1-62. http://www.numdam.org/item/PDML_1987___2A_1_0/

[A, M. 1978] R. Abraham et J.E. Marsden, Foundations of Mechanics, Benjamin Ed. 1978. | MR 515141 | Zbl 0393.70001

[A1. MO 1985] R. Almeida et P. Molino, Suites d'Atiyah et feuilletages trans-versalement complets. C.R. Acad. Sc. Paris Ser. I (300) 13-15. | MR 778785 | Zbl 0582.57015

[B.F.F.L.S. 1978] F. Bayen, M. Flato, C. Fronsdal, A. Lichnerowicz and D. Sternhaimer, Deformation theory and quantization, Ann. Phys. 111 (1978), 61-151. | Zbl 0377.53025

[C. 1982] A. Connes, A survey of foliations and operator algebras, in operator Algebras and Applications (Kadison ed.) Proc. Symp. Pure Math., Vol. 38, Amer. Math. Soc. Providence, R.I. (1982), 521-628. | MR 679730 | Zbl 0531.57023

[D. 1985] P. Dazord, Feuilletages à singularités, Indag. Math. Volumen 47 (1) (1985) 21-39. | MR 783003 | Zbl 0584.57016

[DO. LA. 1966] A. Douady et M. Lazard, Espaces fibrés en algèbres de Lie et en groupes, Invent. Math. 1 (1966), 133-151. | MR 197622 | Zbl 0144.01804

[Dr. 1983] V.G. Drinfel'D, Hamiltonian structures on Lie groups, Lie bi- algebras and the geometrical meaning of the classical Yang-Baxter equations. Soviet Math. Dokl Vol. 27 (1983) n° 1. | MR 688240 | Zbl 0526.58017

[Du. He. 1982] J.J. Duistermaat and H. J. Heckman, On the variation in the cohomology of the symplectic form of the reduced phase space, Invent. Math. 69 (1982), 259-268. | MR 674406 | Zbl 0503.58015

[E.] C. Ehresmann, Œuvres complètes.

[V.E. 1984)] W.T. Van Est, Rapport sur les S-atlas, Structure transverse des feuilletages, Astérisque 116 (1984) 235-292. | MR 755174 | Zbl 0543.58003

[V.E. 1987] W.T. Van Est, Une démonstration de E. Cartan du 3ème théorème de Lie. A paraître dans "Actions hamiltoniennes de groupes. Troisième théorème de Lie ". Travaux en Cours. Hermann Editeur. | Zbl 0652.17002

[V.E.K. 1964] W.T. Van Est et T.J. Kortkagen, Non enlargible Lie algebra, Indag. Math. 26 (1964), 15-31. | MR 160851 | Zbl 0121.27503

[V.E. VL. 1987] W.T. Van Est et M. Van Der Lee, On the enlargibility criteria for local groups due to Malov and Cartan. A paraître dans "Actions hamiltoniennes de groupes. Troisième théorème de Lie". Coll. Travaux en Cours. Hermann Editeur.

[G. 1958] R. Godement, Théorie des faisceaux, Actualités Scientifiques et Industrielles, 1252. Hermann Ed. Paris. | MR 102797 | Zbl 0080.16201

[H. 1984] A. Haefliger, Groupoïdes d'holonomie et classifiants, Structure transverse des Feuilletages, Astérisque 116 (1984), 70-97. | MR 755163 | Zbl 0562.57012

[K. 1985] M.V. Karasev, Quantization of non linear Lie-Poisson brackets in quasi-classical approximation, Preprint ITF Akad. Nauk SSR, ITF - 85 - 72R, KIEV (1985).

[K. 1986] M.V. Karasev, Poisson symmetry algebras and the asymptotics of spectral series, Functional Anal. Appl. 20 (1986), 17-26. | MR 831045 | Zbl 0629.58017

[K. M. 1981] M.V. Karasev and V.P. Maslov, Operators with general commutation relations and their applications I, Unitary- non linear operator equations, J. Soviet Math. 15 (1981), 273-368. | Zbl 0482.58029

[K. M. 1984] M.V. Karasev and V.P. Maslov, Asymptotic and geometric quantization Russian Math.Surveys 39 - 6 (1984), 133-205. | MR 771100 | Zbl 0588.58031

[Ki. 1976] A.A. Kirillov, Local Lie algebra. Russ. Math. Surveys (31) 55-75 1976. | MR 438390 | Zbl 0357.58003

[Lib. 1972] P. Libermann, Sur les groupoïdes différentiables et le "presque parallélisme", Symposia Math. 10 (1972), 59-93. | MR 370668 | Zbl 0265.53030

[Lib. 1983] P. Libermann, Problèmes d'équivalence et géométrie symplectique, Astérisque 107-108 (1983), 43-69. | Zbl 0529.53030

[Lic. 1955] A. Lichnerowicz, Théorie globale des connexions et des groupes d'holonomie, Ed. Cremonese Rome 1955. | Zbl 0116.39102

[Lic. 1977] A. Lichnerowicz, Les variétés de Poisson et leurs algèbres de Lie associées, J. Diff. Geom. 12, (1977), 253-300. | MR 501133 | Zbl 0405.53024

[Lic. 1982] A. Lichnerowicz, Variétés de Poisson et feuilletages. Ann. Fac.Sc. Toulouse, Vol. IV 1982. 195-262. | Numdam | MR 701731 | Zbl 0517.58029

[M. W.] K. Mikami and A. Weinstein, en préparation.

[Pl. 1980] M. Plaisant, Q-variétés banachiques. Application à l'intégrabilité des algèbres de Lie, C.R. Acad. Sc. Paris 290 A (1980),185-188. | MR 564157 | Zbl 0431.58007

[Pr. 1966] J. Pradines, C.R. Acad. Sc. Paris 263 (1966), 907-910. | MR 214103 | Zbl 0147.41102

[Pr. 1967] J. Pradines, Théorie de Lie par les groupoïdes différentiables, C.R. Acad. Sc. Paris 264A (1967), 245-248. | MR 216409 | Zbl 0154.21704

[Pr. 1968] J. Pradines, Troisième théorème de Lie sur les groupoïdes différentiables C.R. Acad. Sc. Paris 267 (1968), 21-23. | MR 231414 | Zbl 0172.03502

[Pr. 1984] J. Pradines, Holonomie et grapes locaux, C.R. Acad. Sc. Paris 298 A (1984), 297-300. | MR 765427 | Zbl 0568.57018

[Pr. 1985] J. Pradines,

[R. 1980] J. Renault,A groupoïd approach to C*-algebras, Lecture Notes in Math., Vol. 793, Springer-Verlag 1980. | MR 584266 | Zbl 0433.46049

[S. 1977] Sternberg, On minimal coupling and the symplecti mechanics of a classical particle in the presence of a Yang-Mills field. Proc. Nat. Acad. Sc. 74 (1977) - 5253-5254. | MR 458486 | Zbl 0765.58010

[S.T.S. 1983] M.A. Semenov-Tyan-Shanskii, What is a classical R-matrix ? Functional Anal. Appl. 17 (1983), 259-272. | Zbl 0535.58031

[St. 1974] P. Stefan, Accessibility and foliations with singularities, Bull. Amer. Math. Soc., 80 (1974), 1142-1145. | MR 353362 | Zbl 0293.57015

[Su. 1973] H.J. Sussmann, Orbits of families of vector fields and integrability of distributions, Trans. of Amer. Math. Soc., 180 (1973), 171-188.

[W. 1978] A. Weinstein, A universal phase space for particles in Yan-Mills fields, Lett. Math. Phys. 2 (1978), 417-420. | MR 321133 | Zbl 0274.58002

[W. 1979] A. Weinstein, Lectures on symplectic manifolds Regional Conferences series in Math. n° 29, Amer. Math. Soc | MR 507025 | Zbl 0388.58010

[W. 1981] A. Weinstein, Symplectic geometry, Bull. Amer. Math. Soc. 5 (1981) 1-13. | MR 598470 | Zbl 0406.53031

[W. 1983] A. Weinstein, The local Structure of Poisson manifolds, J. Diff. Geom. 18 (1983), 523-557. | MR 614310 | Zbl 0465.58013

[W. 1987] A. Weinstein, Symplectic groupoïds and Poisson manifolds, Bull. Amer. Math. Soc 16 (1987), 101-103. | MR 723816 | Zbl 0524.58011

[W. 1987 b] A. Weinstein, Poisson geometry of the principal series and non linearizable structure, preprint. | MR 866024 | Zbl 0618.58020